# SDR AC2A086760

- Difficulty date: May 21, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 1,339 hours
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 430375002109
- Part serial: 01120473
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,339 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CIRCUIT BREAKER POPPED FOR EFIS UNIT.  WOULD NOT RESET. REPLACED EFIS UNIT WITH NEW.
